MathSciNet Relay Station
MathSciNet bibliographic data
MR2890967 31B10 (31B15)
Lu, Guozhen; Zhu, Jiuyi An overdetermined problem in Riesz-potential and fractional Laplacian. Nonlinear Anal. 75 (2012), no. 6, 3036–3048.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement